# SDR 2007UALA01264

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A 8" LONG .312" WIDE .062" DEPTH DENT, 3" FWD OF AFT DOOR EDGE AND 20" UP FROM BOTTOM OF DOOR.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR RUNNING FULL LENGTH & TWO THIRDS WIDTH OF DOOR.
